Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



First occurrence prime gaps

Authors: Jeff Young and Aaron Potler
Journal: Math. Comp. 52 (1989), 221-224
MSC: Primary 11A41; Secondary 11Y11
MathSciNet review: 947470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An ongoing search for first occurrence prime gaps continues.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11Y11

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society